# SDR IXXA0500142S

- Difficulty date: February 28, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Missing
- Location: Bs 1380
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND AFT CENTER SECTION LOWER PLATING DRAIN HOLE REPAIR ONE ROW FASTENERS MISSING STA 1380.000 L-35 RT L-36.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF EXISTING REPAIR.  REMOVED DAMAGED SECTION AND PERFORMED NDT INSPECTION.  FABRICATED EXTERNAL REPAIR DOUBLER AND INTERNAL FINGER DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES AND INSTALLED REPAIR PARTS IAW ALL APPLICABLE MANUALS, DRAWINGS AND REVISIONS.
